Lamictal Caused My Myoclonic Symptoms

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

sugar1110
New Member


Date Joined Oct 2007
Total Posts : 19
   Posted 12/18/2007 6:53 PM (GMT -7)   
I started having myoclonic twitches and jerks about a month after my grand mal seizure in August (which we began treating with Lamictal). The twitches and jerks got worse as my dose of Lamictal increased. My doctor and I assumed these symptoms were seizure related and that the Lamictal was just not working to control them. We added Trileptal and began a Lamictal taper. I'm almost off of the Lamictal now and my myoclonic symptoms are GONE! Not even a single twitch! My doctor is convinced the Lamictal caused the myoclonic symptoms and I agree (I've seen a study that substantiates this).
 
I thought I would share this in case anybody else is experiencing similar problems on Lamictal.
 
And, it's been 6 weeks since I've had even an aura! Things are looking up!!
 
Sugar1110

mercyme
Regular Member


Date Joined Feb 2005
Total Posts : 310
   Posted 12/20/2007 5:10 PM (GMT -7)   
 
 
   Sorry you had so much trouble on the lamictal.  I've been on it for about 6 years now, and have done well. I had brain surgery in 2002 and with the surgery and the lamictal I'm seizure Free.  Hope you find the right combination for your seizures.
 
   Merry Christmas,
 
   Mercyme  :-)
New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, December 04, 2016 3:40 PM (GMT -7)
There are a total of 2,732,719 posts in 301,047 threads.
View Active Threads


Who's Online
This forum has 151202 registered members. Please welcome our newest member, Ed Ski.
310 Guest(s), 7 Registered Member(s) are currently online.  Details
debbixij, Michael_T, Teamchris, MauiViv, orchid_rain, Buzzlymeyear, Kristvet86


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer